# SDR FDEA201110064333

- Difficulty date: October 6, 2011
- Submitted: October 6, 2011
- Operation: Air carrier
- Aircraft: N662FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 761
- Aircraft time: 21,980 hours, 11,961 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: A57340087233
- Condition: Gouged
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT MLG RIB 5, BOLT 47 FOUND HOLE INTERNAL SKIN GOUGED.  COMPLIED WITH EA 6-5710-146588, PART 1.  REPAIR CLASSIFIED AS MAJOR IAW GMM 6-2-100 REV 113.
